Volume 9, Number 1
Previous Issue Next Issue

Jiong Zhong, Remco Duits, Gonzalo Sanguinetti & Bart M. ter Haar Romeny

10.4208/nmtma.2015.m1411

Numer. Math. Theor. Meth. Appl., 9 (2016), pp. 1-50.

Preview Full PDF 677 2826 Abstract

Zhenhua Zhou & Haijun Wu

10.4208/nmtma.2015.m1412

Numer. Math. Theor. Meth. Appl., 9 (2016), pp. 51-86.

Preview Full PDF 681 2908 Abstract

Jianming Liu, Jianxian Qiu, Mikhail Goman, Xinkai Li & Meilin Liu

10.4208/nmtma.2015.m1416

Numer. Math. Theor. Meth. Appl., 9 (2016), pp. 87-110.

Preview Full PDF 664 2854 Abstract

Chaolong Jiang, Jianqiang Sun, Xunfeng He & Lanlan Zhou

10.4208/nmtma.2015.m1420

Numer. Math. Theor. Meth. Appl., 9 (2016), pp. 111-122.

Preview Full PDF 707 2942 Abstract

Yinghan Zhang, Xiaoyuan Yang & Ruisheng Qi

10.4208/nmtma.2015.y14002

Numer. Math. Theor. Meth. Appl., 9 (2016), pp. 123-146.

Preview Full PDF 671 2847 Abstract

Vladimír Klement, Tomáš Oberhuber & Daniel Ševčovič

10.4208/nmtma.2015.m1418

Numer. Math. Theor. Meth. Appl., 9 (2016), pp. 147-168.

Preview Full PDF 651 2901 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard